# SDR UALA2011010700111

- Difficulty date: January 7, 2011
- Submitted: February 15, 2011
- Operation: Air carrier
- Aircraft: N583UA
- Make and model: Boeing 757222
- Aircraft serial: 26705
- Aircraft time: 56,726 hours, 20,086 cycles
- Engine: Pwa PW2037
- Engine time: 64,577 hours, 21,792 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Vent
- Condition: Leaking
- Location: Eng Oil Sys
- Part time: 64,577 hours, 21,792 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

NR 1 ENG OIL PRESS LOW, 075 PSI. ENG OIL PRESS LIGHT ON OR FLUCTUATING.  EICAS MESSAGE ENG OIL PRESS DISPLAYED.  LT OIL PRESS LIGHT WITH FLUCTUATING PSI 72-89.  OIL QTY ZERO.  NO ENGINE SHUT DOWN.  OIL QTY WENT TO ZERO WHILE ENGINE AT FLT IDLE.  AFTER SHUTDOWN AT GATE OIL QTY 2 QTS INDICATED.  REPLACED NR 1 ENG PER MM.
